# SDR GTIA040768

- Difficulty date: September 1, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATOR FOR BEARING NR 4 AND NR 5 TEMP IND BLACK.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
